# SDR IPXA2025040806386

- Difficulty date: February 28, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Part number: A5796935500200
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, FAIRING 636AB HASO/B SIDE BULB SEAL DAMAGED. DOT 103-10.  INSTALLED NEW I/B SIDE BULB SEAL ON R/H WING FAIRING 636AB IAW A300-600 SRM 51-40-23. P/N A5786412800200 BATCH#0004340329, CR3212-4-03, BATCH#0004217010.
